# SDR DALA2021021200817

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 49,779 hours, 35,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE FAILED THE DEPLOYMENT TEST FORECAST #95-0525-0111 DUE TO THE LANYARD NOT ATTACHED TO GIRT BAR. PN- D29982-225 SN-2678 MFR DATE- 11/09. MAINTENANCE REPLACED THE SLIDE PER W/C 2561-9001. (LP #1728645)
